# SDR SWIA201333358

- Difficulty date: April 13, 2013
- Submitted: May 6, 2013
- Operation: Air carrier
- Aircraft: N984CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7171
- Aircraft time: 36,638 hours, 33,077 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Cap
- Condition: Worn
- Location: Te Flap Vane
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBD FLAP, MIDDLE FLAP VANE CAP IS WORN BEYOND LIMITS.  (C-CHECK)  REPLACED RIGHT INBD MIDDLE FLAP VANE ON RIGHT INBD FLAP IAW SRM.
